Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Irregular periods, clotting, pregnancy test and beta serum test negative. What to do?

HI, My periods cycle is 25 days a month but this month after my marriage of june 29th 2012 my periods is irregular and only little bit clotting..i was going to doctor and also doing a test of pregnancy and beta serum ..and report is negative..then doctor advised me meprate for periods again but right now after meprate i dont get periods..what can i do
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I have gone through your query. Menstrual cycles can become irregular with periods of stress, both physical as in the form of infection, trauma or a surgery or emotional. Since you got married and hence have a change in your life style, there is a possibility of slight hormone disturbance leading to an irregular cycle. Withdrawal bleeding after hormone treatment can be expected 3-7 days after completion of therapy. If you have just completed the treatment, you can wait. Meanwhile take care to maintain a healthy diet and a healthy weight. Hope this helps.
Answered: Thu, 31 Dec 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor